# SDR VNAA0608035

- Difficulty date: August 26, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 6,458 hours, 6,468 cycles
- Engine: Ge CF343B1
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE AUTO PILOT KICKED OFF WHEN GOING TO FLAPS 20, WENT BACK TO FLAPS 8 AND RE-ENGAGED AUTO PILOT, TRIED AGAIN WITH SAME RESULT.  MAINTENANCE OPERATIONALLY CHECKED THE AUTO PILOT SYSTEM.  OPS CHECKS GOOD.  COULD NOT DUPLICATE ON THE GROUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
